IEICE Transactions on Communications
Online ISSN : 1745-1345
Print ISSN : 0916-8516
Regular Section
New p-ary Sequence Families of Period ${\frac{p^n -1}{2}}$ with Good Correlation Property Using Two Decimated m-Sequences
Chang-Min CHOJi-Youp KIMJong-Seon NO
Author information
JOURNALS RESTRICTED ACCESS

2015 Volume E98.B Issue 7 Pages 1268-1275

Details
Abstract

In this paper, for an odd prime p and i=0,1, we investigate the cross-correlation between two decimated sequences, s(2t+i) and s(dt), where s(t) is a p-ary m-sequence of period pn-1. Here we consider two cases of ${d}$, ${d=\frac{(p^m +1)^2}{2} }$ with ${n=2m}$, ${p^m \equiv 1 \pmod{4}}$ and ${d=\frac{(p^m +1)^2}{p^e + 1}}$ with n=2m and odd m/e. The value distribution of the cross-correlation function for each case is completely determined. Also, by using these decimated sequences, two new p-ary sequence families of period ${\frac{p^n -1}{2}}$ with good correlation property are constructed.

Information related to the author
© 2015 The Institute of Electronics, Information and Communication Engineers
Previous article Next article
feedback
Top